Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 67, Issue 2 (2002), 621-634.
Interpolation for first order $S5$
An interpolation theorem holds for many standard modal logics, but first order $S5$ is a prominent example of a logic for which it fails. In this paper it is shown that a first order $S5$ interpolation theorem can be proved provided the logic is extended to contain propositional quantifiers. A proper statement of the result involves some subtleties, but this is the essence of it.
J. Symbolic Logic, Volume 67, Issue 2 (2002), 621-634.
First available in Project Euclid: 18 September 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fitting, Melvin. Interpolation for first order $S5$. J. Symbolic Logic 67 (2002), no. 2, 621--634. doi:10.2178/jsl/1190150101. https://projecteuclid.org/euclid.jsl/1190150101